arrow
Volume 35, Number 5
Previous Issue Next Issue

Piotr Skrzypacz & Dongming Wei

10.4208/jcm.1605-m2015-0479

J. Comp. Math., 35 (2017), pp. 547-568.

Preview Purchase PDF 1283 24510 Abstract

Tingting Feng, Hyeonbae Kang & Hyundae Lee

10.4208/jcm.1605-m2016-0540

J. Comp. Math., 35 (2017), pp. 569-585.

Preview Purchase PDF 1200 24615 Abstract

Hala A.H. Shehadeh, Alison E. Malcolm & John C. Schotland

10.4208/jcm.1607-m2016-0566

J. Comp. Math., 35 (2017), pp. 586-599.

Preview Purchase PDF 1221 23431 Abstract

Yongxin Dong & Chuanqing Gu

10.4208/jcm.1607-m2016-0613

J. Comp. Math., 35 (2017), pp. 600-619.

Preview Purchase PDF 1229 25064 Abstract

Yifen Ke & Changfeng Ma

10.4208/jcm.1608-m2015-0430

J. Comp. Math., 35 (2017), pp. 620-641.

Preview Purchase PDF 1241 24764 Abstract

Abdul Wahab, Tasawar Abbas, Naveed Ahmed & Qazi Muhammad Zaigham Zia

10.4208/jcm.1609-m2016-0498

J. Comp. Math., 35 (2017), pp. 642-671.

Preview Purchase PDF 1228 24259 Abstract

Carmen Arévalo & Gustaf Söderlind

10.4208/jcm.1611-m2015-0404

J. Comp. Math., 35 (2017), pp. 672-692.

Preview Purchase PDF 1247 23813 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard